Jonathan Fraser
Jonathan Fraser
Mathematical Institute, University of St Andrews
Verified email at st-andrews.ac.uk - Homepage
TitleCited byYear
Assouad type dimensions and homogeneity of fractals
J Fraser
Transactions of the American Mathematical Society 366 (12), 6687-6733, 2014
872014
On the packing dimension of box-like self-affine sets in the plane
JM Fraser
Nonlinearity 25 (7), 2075, 2012
462012
On the Assouad dimension of self-similar sets with overlaps
JM Fraser, AM Henderson, EJ Olson, JC Robinson
Advances in Mathematics 273, 188-214, 2015
382015
Sixty years of fractal projections
K Falconer, J Fraser, X Jin
Fractal geometry and stochastics V, 3-25, 2015
342015
New dimension spectra: finer information on scaling and homogeneity
JM Fraser, H Yu
Advances in Mathematics 329, 273-328, 2018
242018
Arithmetic patches, weak tangents, and dimension
JM Fraser, H Yu
Bulletin of the London Mathematical Society 50 (1), 85-95, 2018
222018
Scaling scenery of (× m,× n) invariant measures
A Ferguson, JM Fraser, T Sahlsten
Advances in Mathematics 268, 564-602, 2015
212015
Inhomogeneous self-similar sets and box dimensions
JM Fraser
arXiv preprint arXiv:1301.1881, 2013
192013
ASSOUAD TYPE DIMENSIONS FOR SELF-AFFINE SPONGES.
JM Fraser, DC Howroyd
Annales Academiae Scientiarum Fennicae. Mathematica 42 (1), 2017
172017
On the dimensions of a family of overlapping self-affine carpets
JM Fraser, P Shmerkin
Ergodic Theory and Dynamical Systems 36 (8), 2463-2481, 2016
172016
The Assouad dimension of randomly generated fractals
JM Fraser, JJ Miao, S Troscheit
Ergodic Theory and Dynamical Systems 38 (3), 982-1011, 2018
152018
The Hausdorff dimension of graphs of prevalent continuous functions
JM Fraser, JT Hyde
Real Analysis Exchange 37 (2), 333-352, 2012
152012
The horizon problem for prevalent surfaces
KJ Falconer, JM Fraser
Mathematical Proceedings of the Cambridge Philosophical Society 151 (2), 355-372, 2011
142011
On Fourier analytic properties of graphs
JM Fraser, T Orponen, T Sahlsten
International Mathematics Research Notices 2014 (10), 2730-2745, 2014
132014
The Assouad dimensions of projections of planar sets
JM Fraser, T Orponen
Proceedings of the London Mathematical Society 114 (2), 374-398, 2017
122017
Assouad type spectra for some fractal families
JM Fraser, H Yu
arXiv preprint arXiv:1611.08857, 2016
122016
Dimension and measure for generic continuous images
R Balka, Á Farkas, JM Fraser, JT Hyde
Annales Academiae Scientiarum Fennicae-Mathematica, 2013
122013
The visible part of plane self-similar sets
K Falconer, J Fraser
Proceedings of the American Mathematical Society 141 (1), 269-278, 2013
122013
Dimensions of sets which uniformly avoid arithmetic progressions
JM Fraser, K Saito, H Yu
International Mathematics Research Notices, 2017
112017
On the equality of Hausdorff measure and Hausdorff content
Á Farkas, JM Fraser
arXiv preprint arXiv:1411.0867, 2014
102014
The system can't perform the operation now. Try again later.
Articles 1–20